Alert archive / Illinois / River Flood Warnings in 2016
River Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Oct 21, 2016, 5:51 AM CDT for Clay County, Richland County, Illinois. It took effect at Oct 21, 2016, 10:36 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2016, 5:51 AM CDT (10:51 UTC)
- In effect from
- Oct 21, 2016, 10:36 AM CDT
- Expired
- Oct 25, 2016, 4:04 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Clay County, IL, Richland County, IL
The radar
The Evansville,IN radar (KVWX), 74 km from the middle of the area, began a volume at 10:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Wabash River below Clay City (CLAI2).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 22 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03379500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
333
WGUS43 KILX 211051
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
551 AM CDT FRI OCT 21 2016
...The National Weather Service in Lincoln IL has issued a flood
warning for the following rivers in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC025-159-220051-
/O.NEW.KILX.FL.W.0024.161021T1536Z-161024T1800Z/
/CLAI2.1.ER.161021T1536Z.161022T1800Z.161024T1200Z.NO/
551 AM CDT FRI OCT 21 2016
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Little Wabash River near Clay City.
* From this morning until Monday afternoon.
* At 545 AM Friday the stage was 17.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 19.0 feet by tomorrow evening.The river will fall
below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.1 Fri 6 AM 18.9 18.8 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$12 follow-up statements
922
WGUS83 KILX 211411
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
911 AM CDT FRI OCT 21 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-220411-
/O.EXT.KILX.FL.W.0024.161021T1545Z-161024T1800Z/
/CLAI2.1.ER.161021T1545Z.161022T1200Z.161024T1200Z.NO/
911 AM CDT FRI OCT 21 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* From this morning until Monday afternoon.
* At 845 AM Friday the stage was 17.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue to
rise to near 19.0 feet by tomorrow afternoon.The river will fall
below flood stage by Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 17.7 Fri 9 AM 19.0 18.8 18.0
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes933
WGUS83 KILX 220121
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
821 PM CDT FRI OCT 21 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-221521-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T0200Z/
/CLAI2.1.ER.161021T1600Z.161022T1200Z.161024T2000Z.NO/
821 PM CDT FRI OCT 21 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday evening.
* At 745 PM Friday the stage was 18.6 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.9 feet by
tomorrow evening. The river will fall below flood stage Monday
afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Little Wabash River
Clay City 18 18.6 Fri 8 PM 18.9 18.8 18.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon981
WGUS83 KILX 221430
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
930 AM CDT SAT OCT 22 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-230430-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T1200Z/
/CLAI2.1.ER.161021T1600Z.161023T0000Z.161025T0600Z.NO/
930 AM CDT SAT OCT 22 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday morning.
* At 845 AM Saturday the stage was 19.0 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.1 feet by this
evening. The river will fall below flood stage early Tuesday
morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 19.0 Sat 9 AM 19.1 18.9 17.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes530
WGUS83 KILX 230132
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 PM CDT SAT OCT 22 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-231532-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T1400Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T0800Z.NO/
832 PM CDT SAT OCT 22 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday morning.
* At 745 PM Saturday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early Monday morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Little Wabash River
Clay City 18 18.9 Sat 8 PM 18.7 17.8 14.5
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon404
WGUS83 KILX 231406
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
906 AM CDT SUN OCT 23 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-240406-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T1930Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T1330Z.NO/
906 AM CDT SUN OCT 23 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday afternoon.
* At 845 AM Sunday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.8 Sun 9 AM 18.1 15.8 11.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes750
WGUS83 KILX 240153
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
853 PM CDT SUN OCT 23 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-241553-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161024T2230Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161024T1630Z.NO/
853 PM CDT SUN OCT 23 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Monday afternoon.
* At 845 PM Sunday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Little Wabash River
Clay City 18 18.8 Sun 9 PM 18.3 15.6 10.8
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon478
WGUS83 KILX 241142
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
642 AM CDT MON OCT 24 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250142-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T0945Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T0345Z.NO/
642 AM CDT MON OCT 24 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 545 AM Monday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.8 Mon 6 AM 16.8 11.8 8.4
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$631
WGUS83 KILX 241400
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
900 AM CDT MON OCT 24 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-250400-
/O.CON.KILX.FL.W.0024.000000T0000Z-161025T0945Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T0345Z.NO/
900 AM CDT MON OCT 24 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 845 AM Monday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tonight.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.8 Mon 9 AM 16.8 12.2 8.7
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Barnes027
WGUS83 KILX 250134
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CDT MON OCT 24 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-251534-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161025T2034Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T1434Z.NO/
834 PM CDT MON OCT 24 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until Tuesday afternoon.
* At 745 PM Monday the stage was 18.9 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Little Wabash River
Clay City 18 18.9 Mon 8 PM 18.3 13.5 9.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$
Shimon474
WGUS83 KILX 251053
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
553 AM CDT TUE OCT 25 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-260053-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161026T0625Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161026T0025Z.NO/
553 AM CDT TUE OCT 25 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until late tonight.
* At 545 AM Tuesday the stage was 18.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 18.8 Tue 6 AM 15.0 10.7 8.1
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$145
WGUS83 KILX 251327
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
827 AM CDT TUE OCT 25 2016
...The Flood Warning continues for the following river in Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC025-159-260130-
/O.EXT.KILX.FL.W.0024.000000T0000Z-161026T0130Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T1930Z.NO/
827 AM CDT TUE OCT 25 2016
The Flood Warning continues for
The Little Wabash River near Clay City.
* Until this evening.
* At 745 AM Tuesday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 18.5 feet...Wilcox Bridge Lane floods just east of the
Little Wabash River near the gage location. Blueflower Lane
southeast of the gage begins to flood.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 18.7 Tue 8 AM 15.0 10.9 8.3
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$527
WGUS83 KILX 252104
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
404 PM CDT TUE OCT 25 2016
...The Flood Warning is cancelled for the following river in
Illinois...
Little Wabash River near Clay City affecting Clay and Richland
Counties
The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC025-159-252134-
/O.CAN.KILX.FL.W.0024.000000T0000Z-161026T0130Z/
/CLAI2.1.ER.161021T1600Z.161022T1430Z.161025T2003Z.NO/
404 PM CDT TUE OCT 25 2016
The Flood Warning is cancelled for
The Little Wabash River near Clay City.
* At 345 PM Tuesday the stage was 17.9 feet.
* Flood stage is 18.0 feet.
* Fell below flood stage at 303 PM Tuesday.
* Forecast...The river will continue to fall to 15.0 feet by tomorrow
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Little Wabash River
Clay City 18 17.9 Tue 4 PM MSG 15.0 10.9
&&
LAT...LON 3878 8846 3871 8829 3860 8820 3860 8832
3867 8838 3870 8846
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Oct 21, 2:56 AM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Oct 21, 2:56 AM CDT, 2 hours 55 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 256 AM CDT FRI OCT 21 2016 .SHORT TERM...(Today and tonight) ISSUED AT 255 AM CDT Fri Oct 21 2016 Quiet weather is expected across central and southeast Illinois through the period. An upper-level trof axis will pull further east of the area, with the flow trending neutral by later today. At the same time, high pressure will begin to build into the area at the surface. While quiet conditions are anticipated, it will be several degrees cooler than normal, with daytime highs in the 50s and nighttime lows in the 30s. There will be a risk of frost in many areas tonight, although current indications are that the frost will not be of sufficient coverage to warrant an advisory. This threat will need to be monitored today. && .LONG TERM...(Saturday through Thursday) ISSUED AT 255 AM CDT Fri Oct 21 2016 Main focus remains with the storm system expected to arrive mid week. In the interim, very quiet conditions as we will be under the influence of high pressure much of the time. A fast moving shortwave will pass through late Sunday, but moisture will be bottled up closer to the Great Lakes, resulting in only temperatures returning to near normal. Early in the week, as a powerful storm system rapidly intensifies off the Pacific Northwest coast, a short wave further south will swing northeast out of California. As the upper ridge over the Plains begins to break down, this wave will cross the Plains Tuesday night and should reach Illinois by Wednesday afternoon. Conditions in our area will remain dry into Tuesday evening, as a warm front develops near the I-80 corridor and focuses rain closer to that area. After that, the forecast becomes a bit murkier, with the GFS and ECMWF exhibiting some timing differences with the wave, although both are in decent agreement with the exact track of the surface low across northern Illinois. The GFS is stronger and faster, bringing rain toward the Illinois River as early as sunrise Wednesday and quickly exiting the area by evening, while the ECMWF is about 6-10 hours slower. However, both focus most of the rain and thunderstorms on Wednesday. && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1129 PM CDT Thu Oct 20 2016 High pressure advancing into Illinois will provide VFR conditions over the next 24 hours. Showers have departed well southeast of CMI to DEC, and clouds will continue to clear from west to east the rest of the night. CMI should be the last to clear out by 08z. No TAF sites have MVFR clouds in place, and satellite loops and upstream OBS indicate that should remain the case as clouds clear out. NW wind gusts of up to 23kt re-developed at DEC and CMI in the last hour, but they should diminish by 07z. A relatively tight surface pressure gradient appears sufficient to keep sustained NW winds around 10-12kt for the rest of the night for all sites except PIA. During the day tomorrow, NW winds will hover in the 08-12kt range under mostly clear skies. Some lake effect clouds could drift over CMI from mid-morning to early afternoon at 2.5K ft levels, but any ceilings should remain east of CMI. Clear skies and light NW winds are expected by sunset tomorrow and through the evening. && .ILX Watches/Warnings/Advisories... Frost Advisory until 8 AM CDT this morning for ILZ027>031-036- 037-040-041-047. && SHORT TERM...Bak LONG TERM...Geelhart AVIATION...Shimon
Hazardous weather outlook, Oct 21, 5:40 AM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 540 AM CDT FRI OCT 21 2016 ILZ027>031-036-037-040-041-047-221100- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 540 AM CDT FRI OCT 21 2016 ...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT AREAS OF FROST WILL PERSIST INTO EARLY THIS MORNING. PATCHY FROST IS POSSIBLE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WARMER WEATHER WILL BE ON TAP NEXT WEEK, WITH A CHANCE FOR THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048>057-061>063-066>068-071>073-221100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MORGAN-MOULTRIE-PIATT-RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION- 540 AM CDT FRI OCT 21 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS... SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PATCHY FROST IS EXPECTED ACROSS THE AREA TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WARMER WEATHER WILL BE ON TAP NEXT WEEK, WITH A CHANCE FOR THUNDERSTORMS ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BAK
Nearby
River Flood Warnings in Illinois, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.